# SDR CA110506006

- Difficulty date: May 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,640 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Condition: Cracked
- Location: Nr 3
- Part time: 269 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, PILOT EXPERIENCED ENGINE VIBRATION.  RETURNED TO DOCK, UPON VISUAL INSPECTION OF ENGINE NR 3 CYLINDER FOUND CRACKED HORIZONTALLY BELOW SPARK PLUG HOLE.  CYLINDER CHANGED WITH NEW CYLINDER ASSY.
